# SDR 00FDEA00222

- Difficulty date: April 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD FLOORBEAM BS 1130, RBL 16-34 AROUND FASTENER HOLES.  **  S/D  **  R&R CORROSION FND TO BE OUT OF LIMITS PER ER 005113.
